Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dry skin on hands, thumbs reduced due to Cetrizine, Omnacortil, Flukort. Dry patches again. Solution ?

I have dry skin on my hands (both) on thumbs since last 18 months which was reduced when taking med Cetrizine 5days + omnacortil 20 mg 5d ,15mg another 5 days ,10mg next 5 days and 5 mg last five days and flukort ointment . The problem was solved for a while but these dry patches appear again with in 2 weeks.What is the best solotion
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
The dry skin you are mentioning may be some sort of dermatitis. Many times it mainly involve the hand only. Hand dermatitis can be because of some sort of allergy to detergent or soap. So if you find that some specific detergent or soap or any other allergen is causing this problem than, the best thing is to avoid this allergen.
The medication which you are prescribed are also to relieve the allergic dermatitis and this medication also works for you. So most probable, it is some sort of allergic dermatitis and require care to prevent you from the allergen.
I would suggest you to consult some dermatologist and try to use low allergic detergent and soap and try to keep your hand moist and clean.
Thanks and take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor